Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Global stability of a biological model with time delay

Authors: Suzanne M. Lenhart and Curtis C. Travis
Journal: Proc. Amer. Math. Soc. 96 (1986), 75-78
MSC: Primary 34K20; Secondary 92A15
MathSciNet review: 813814
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives necessary and sufficient conditions for global stability of certain logistic delay differential equations for all values of the delay.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K20, 92A15

Retrieve articles in all journals with MSC: 34K20, 92A15

Additional Information

PII: S 0002-9939(1986)0813814-3
Keywords: Lotka-Volterra delay differential equation, global stability, Liapunov function
Article copyright: © Copyright 1986 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia